Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 1988, Volume 29, Number 6, Pages 74–84 (Mi smj7520)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics of the first boundary value problem for elliptic equations in a domain with a thin covering

A. G. Kolpakov

Novosibirsk
Received: 11.05.1986
English version:
Siberian Mathematical Journal, 1988, Volume 29, Issue 6, Pages 931–940
DOI: https://doi.org/10.1007/BF00972418
Bibliographic databases:
Document Type: Article
UDC: 519.6
Language: Russian
Citation: A. G. Kolpakov, “Asymptotics of the first boundary value problem for elliptic equations in a domain with a thin covering”, Sibirsk. Mat. Zh., 29:6 (1988), 74–84; Siberian Math. J., 29:6 (1988), 931–940
Citation in format AMSBIB
\Bibitem{Kol88}
\by A.~G.~Kolpakov
\paper Asymptotics of the first boundary value problem for elliptic equations in a domain with a thin covering
\jour Sibirsk. Mat. Zh.
\yr 1988
\vol 29
\issue 6
\pages 74--84
\mathnet{http://mi.mathnet.ru/smj7520}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0985288}
\zmath{https://zbmath.org/?q=an:0737.35017}
\transl
\jour Siberian Math. J.
\yr 1988
\vol 29
\issue 6
\pages 931--940
\crossref{https://doi.org/10.1007/BF00972418}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:A1988AR56700008}
Linking options:
  • https://www.mathnet.ru/eng/smj7520
  • https://www.mathnet.ru/eng/smj/v29/i6/p74
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:47
    Full-text PDF :21
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024